Hypotensive episodes associated with azithromycin infusion

0

We report the first case of hypotensive episodes associated with intravenous (IV) azithromycin” Wong et al (2019).

Abstract:

We report the first case of hypotensive episodes associated with intravenous (IV) azithromycin. This is a potentially fatal adverse drug reaction (ADR), with the risk of irreversible end-organ damage, and therefore must be recognized and treated immediately. In our case, the reaction was successfully managed by immediate cessation of the azithromycin infusion. It is important for clinicians to be aware of this ADR as azithromycin is a commonly prescribed medication worldwide.

You may also be interested in…


Full Text


Reference:

Wong, J., Munsif, M., O’Hehir, R., Hew, M. and Dabscheck, E. (2019) Hypotensive episodes associated with azithromycin infusion: a potentially fatal adverse drug reaction. Respirology Case Reports. 7(7), p.e00464. doi: 10.1002/rcr2.464. eCollection 2019 Oct.

Share.

Comments are closed.